


default search action
"Convergence in Positive Time for a Finite Difference Method Applied to a ..."
José Luis Gracia, Eugene O'Riordan, Martin Stynes (2018)
- José Luis Gracia
, Eugene O'Riordan
, Martin Stynes
:
Convergence in Positive Time for a Finite Difference Method Applied to a Fractional Convection-Diffusion Problem. Comput. Methods Appl. Math. 18(1): 33-42 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.